# SDR AALA2020032759019

- Difficulty date: March 11, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 33,628 hours, 13,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR INTERCOSTAL BETWEEN BS 947 AND BS 967 AT LBL 24. REPLACED INTERCOSTAL PER SRM 51-40-02.
